# SDR F3LA200700352

- Difficulty date: November 13, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON NUT PLATE HOLES OF FLOORBEAM -Y1292 BETWEEN FR 66 AND 70.  REMOVED AND REPLACED FLOORBEAM -Y1292 IAW SRM 51-42-11.
